| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker requested additional information regarding sn of the device.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device would not power on.In this state, the device may not be able to provide defibrillation therapy, if needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to duplicate the reported issue.After replacing power module and power supply, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.The cause of the reported issue was determined to be due to faulty power module.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Section d4 catalog # of this mdr indicates: 99507-000132.Section d4 catalog # of this mdr should indicate: 99507-000122.Section d4 serial # of this mdr indicates: blank.Section d4 serial # of this mdr should indicate: (b)(6).Sn of the device is updated.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Corrected data: section d4 gtin of the initial medwatch report indicates: blank.Section d4 gtin of the initial medwatch report should have indicated: (b)(4).
Event or Problem Description